# SDR TIMA20170413004

- Difficulty date: April 13, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N14MV
- Make and model: Beech 99
- Aircraft serial: U59
- Aircraft time: 44,834 hours, 54,645 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: 6041H189
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR WAS SELECTED DOWN, THE GEAR FAILED TO EXTEND NORMALLY.  LANDING GEAR CIRCUIT BREAKER HAD TRIPPED.  MANUAL GEAR EXTENSION PROCEDURE WAS USED.  PILOT MADE AN UNEVENTFUL LANDING.  INSPECTION REVEALED THAT THE LANDING GEAR MOTOR RELAY HAD HIGH RESISTENCE, CAUSING THE TIME-RELAY CIRCUIT TO OPEN THE CIRCUIT BREAKER.
